AlexDOPEAF

Alex Zupan

Phone: 402-472-4301
Email: <my last name>@unl.edu
Office: Avery 308

I am an assistant professor of mathematics at the University of Nebraska-Lincoln.  My research is in geometric topology, low-dimensional topology, and knot theory.


      Research       Teaching       CV

I have a finite Erdös-Bacon number.


Preprints:


1.
(with Jeffrey Meier) Genus two trisections are standard
[arXiv]
2.
(with Jeffrey Meier) Bridge trisections of knotted surfaces in S^4
[arXiv]

3.
(with Jessica Purcell) Independence of volume and genus g bridge numbers
[arXiv]






Publications:
1.
(with Jeffrey Meier and Trent Schirmer) Classification of trisections and the Generalized Property R Conjecture, to appear in Proc. of the Amer. Math. Soc.
[arXiv]

2.
(with Samuel Taylor) Products of Farey graphs are totally geodesic in the pants graph, J. Topol. Anal., Online ready. [arXiv]
[journal]  
3.
Uniqueness of higher genus bridge surfaces for torus knots, Math. Proc. Cambridge Philos. Soc. 159 (2015), no. 1, 79-88.
[arXiv] [journal]
4.
(with Ryan Blair) Knots with compressible thin levels, Alg. Geom. Top. 15 (2015), no. 3, 1691-1715. [arXiv] [journal]
5.
Bridge spectra of iterated torus knots, Comm. Anal. Geom. 22 (2014), no. 5, 931-963. [arXiv] [journal]
6.
(with Sean Bowman and Scott Taylor) Bridge spectra of twisted torus knots, Int. Math. Res. Notices, first published online September 29, 2014, dpi:10.1093/imrn/rnu162 [arXiv] [journal]
7.
Bridge and pants complexities of knots, J. London Math. Soc. (2) 87 (2013), 43-68. [arXiv] [journal]
8.
A lower bound on the width of satellite knots, Top. Proc. 40 (2012), 179-188. [arXiv] [journal]
9.
Properties of knots preserved by cabling, Comm. Anal. Geom. 19 (2011), no. 3, 541-562. [arXiv] [journal]
10.
Unexpected local minima in the width complexes for knots, Alg. Geom. Top. 11 (2011), no. 2, 1097-1106. [arXiv] [journal]